MAUDE Adverse Event Report: ALLIED HELATHCARE PRODUCTS INC LIFE SUPPORT PRODUCTS; AUTOVENT 4000 CPAP

ALLIED HELATHCARE PRODUCTS INC LIFE SUPPORT PRODUCTS; AUTOVENT 4000 CPAP
Model Number L760CPAP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit was repaired and returned to the customer.
 
Event or Problem Description
Customer reported the the unit was not cycling.

Brand Name
LIFE SUPPORT PRODUCTS
Common Device Name
AUTOVENT 4000 CPAP
Manufacturer (Section D)
ALLIED HELATHCARE PRODUCTS INC
1720sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCTS INC
1720 sublette ave.
st louis MO 63110
Manufacturer Contact
wayne karcher
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key20348279
Report Number1924066-2024-00027
Device Sequence Number8108071
Product Code BTL
UDI-Device Identifier00026072001349
UDI-Public(01)00026072001349
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL760CPAP
Device Catalogue NumberL760CPAP
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown